Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 798317, 7 pages
http://dx.doi.org/10.1155/2008/798317
Research Article

Harmonic Maps and Stability on -Kenmotsu Manifolds

Universit√° degli Studi di Parma, Viale G.P. Usberti 53-A, Parma 43100, Italy

Received 13 June 2007; Accepted 9 January 2008

Academic Editor: Mircea-Eugen Craioveanu

Copyright © 2008 Vittorio Mangione. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vittorio Mangione, “Harmonic Maps and Stability on -Kenmotsu Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 798317, 7 pages, 2008. doi:10.1155/2008/798317